Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Post Cortisone shot symptom

I had a cortison injection a couple of days ago to treat what turned out to be a calcium buildup in my shoulder which caused considerable pain. That pain seems to have subsided somewhat but now I have a wierd symptom in my throat . Not a soar throat but a pain on that side when I swallow. It also is affecting my ear on the same side. The Dr. that did the injection had to remove the first seringe thinking something was wrong with it, then had to re-insert another seringe to inject the Cortison). I work at a Drs. office and the GP ruled out an infection. This is a strange problem and I don t know what course of action to take. WHAT SHOULD I DO???
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  899
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
It appears you have fluid collection in your middle ear which could be due to an infection. Do you have a blocked nose generally. Any headaches. You may want to get yourself looked at by the ENT Doctot who would manage the problem appropriately using nasal decongestants and/or antibiotics as judged.
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor